Sovereign debt booms in monetary unions

Mark Aguiar, Manuel Amador, Emmanuel Farhi, Gita Gopinath

Research output: Contribution to journalArticlepeer-review

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)101-106
Number of pages6
JournalAmerican Economic Review
Issue number5
StatePublished - May 2014

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics


Dive into the research topics of 'Sovereign debt booms in monetary unions'. Together they form a unique fingerprint.

Cite this